# SDR CALA0001518

- Difficulty date: October 8, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Panel
- Condition: Corroded
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR O/B GEAR TAB MECHANISM PANEL CORRODED AROUND DIMPLED FASTENER HOLES AND ONE FASTENER HOLE WAS CRACKED.  THE PANEL WAS REMOVED AND A REPLACEMENT WAS INSTALLED IAW 51-30-2.
